# SDR USAA051283

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Sta. 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAV MOUNTS CORRODED, STA. 986.5 AND 1016.  REMOVED CORRODED PARTS AND INSTALLED REPAIR PIECES IAW SRM 51-10-02, DEFECT SIZE: 1" BY 3".
